# SDR SWIA200923353

- Difficulty date: December 22, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 28,935 hours, 41,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOP AT ROW 9.  (FLT 6238)  RELAMPED EMERGENCY LIGHT.
